MathSciNet Relay Station
MathSciNet bibliographic data
MR888880 (88f:53001) 53-02 (35J60 53A30 53C20 58E15 58G30)
Lee, John M.; Parker, Thomas H. The Yamabe problem. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 37–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement